Abstract View

Author(s): D.K. Bhattacharya, S. Bandyopadhyay

Email(s): Email ID Not Available

Address: Department of Pure Mathematics, University of Calcutta

Published In:   Volume - 4,      Issue - 1,     Year - 1991

DOI: Not Available

ABSTRACT:
Let X be a real Banach space and let x• be its dual space. Let f : X -R and g: X - Rm be Frechtt differentiable functions defined on an open set X o C X. Let the maximizing problem be as follows; To find XE:X' such that f(X) < f(x), Vx < X' Where XE:X'- { X-:XE>X0 g(x) > 0 }. The object of this paper is to deduce first Fritz - John type of necessary conditions for the above maximizing problem with 1he help of s1rict separation theorem for closed convex cones in Banach space and them Kuhn·Tucker types of necessary conditions under suitable constraint qualifications.

Cite this article:
Bhattacharya and Bandyopadhyay (1991). Necessary optimality criteria on a Banach space. Journal of Ravishankar University (Part-B: Science), 4(1), pp.157-167.


References not available.

Related Images:



Recent Images



Optimized Structural Design of G+7 Residential Buildings: A Modern Approach with ETABS
Quantitative Estimation of Piperine in Drakshadi Ghrita by HPTLC Method
Screening of phenolics and flavonoids using FTIR and UV-Vis: Antioxidant activity and HPLC quantification of gallic acid and ellagic acid
Carbon Dots in Biomedical Applications: A Review of Their Interaction with Serum Albumins, Antidepressant Agents, and Enzymatic Systems
Review on Solar Energy in India, Achievements (2021–2025), and Benefits of Solar Energy
Investigation on Groundwater Quality in Sukma Bastar District, Chhattisgarh
Implement of Dijkstra method in Village data management system for Optimal Route Calculation
Fiber Reinforced Concrete: Comparative Analysis of Helix Steel Fibers and Plain Steel Fibers in Structural Applications
Dynamic Geometrical Modeling and Computational Analysis of Multi-Bob Pendulum Wave Interference Systems
A Comparative Analysis of Inventory Models: Evaluating the Economic Order Quantity (EOQ) Model with Constant Demand versus Variable Demand Rates

Tags


Recomonded Articles:

Author(s): G.S. Saluja; B.K. Sharma

DOI:         Access: Open Access Read More

Author(s): Sudhir Kumar Shrivastava

DOI:         Access: Open Access Read More

Author(s): D.K. Bhattacharya; S. Bandyopadhyay

DOI:         Access: Open Access Read More

Author(s): M. Ranjit Singh

DOI:         Access: Open Access Read More